# SDR AALA20150109009

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 55,651 hours, 7,109 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 4001091
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT ROW 21 INOPERATIVE.  SECURE CONNECTOR UNDER SEAT AT EMER FLOOR PROXIMITY LIGHT ROW 21.  OPERATIONS CHECKED NORMAL IAW AMM 33-51-05.
